Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Gay Men

Pages: 1
Anonymous
Unregistered

sustiva highs
      #112888 - 10/18/04 11:15 PM

i have been on sustiva for 5 months, and was wondering if the high feeling ever goes away? i take it befor bed and get hot flashes a half an hour after i take it pleeeees reply!

Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: sustiva highs new
      #112900 - 10/19/04 01:55 AM

I have been on Sustiva for 5+ years, and for the most part, the high has gone away. The one thing I have noted about it though, is that part about higher/faster assimilation when you precede (even by hours) Sustiva with a higher-fat content meal.

A real good greasy hamburger and french fries will just about send you into next week when you take your Sustiva that night.

Sustiva availability is increased as much as 50% by high fat meals/diets. Try a low-fat dinner before your Sustiva dose. I am assuming that you take it at bedtime. Since I usually eat later, and a fair amount of fat in my diet, I do not chance taking it until bedtime.

Get a copy of the package insert from your pharmacist. Read it thoughly and discuss it with either/both your Dr. and pharmacist. Might be well worth the time, as increased levels of Sustiva above expected theraputic levels will disrupt the normal sleep cycle, leaving you tired.

Hope this helps. Do the research.

Post Extras: Remind Me!   Notify Moderator  
radar
Regular

Reged: 09/26/04
Posts: 30
Loc: Northern CA
Re: sustiva highs new
      #112927 - 10/19/04 08:05 PM

I took Sustivia for over a year when it first came out. The first six months were a roller coaster. I was taking it before bed after a high fat dinner which was like taking acid. What I did was started taking the Sustiva the first thing in the morning with a light low fat breakfast. This reduced the "high" effects that I had experienced at night and after a week or so the "high" seemed to go away all together. It worked for me. I hope this helps a little bit. God bless and stay healthy.

Good luck;
Regina

HIV+ since 7-25-88



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: sustiva highs new
      #113216 - 10/28/04 05:24 PM

hey buddy...
i been taking sustiva for almost a month and want to share with you i have been taking the medication the way has been prescribed, i eat a very small portion bowl of cereal and or glass of milk...so it wont be a lot of fat meal and thank GOD i have not had those bad nightmare or other side effects....so try it man.....it might help....if you decide to email me email me direct at mickeylatino@yahoo.com
thanks and hope it would help out my advice....

Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: sustiva highs new
      #113273 - 10/30/04 02:36 AM

I started sustiva about 6 months ago and I just couldn't imagine wanting to do away with the highs. I have such wonderfull beautiful In living color techno dreams that I hope to stay on this forevever!!

Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: sustiva highs new
      #133626 - 01/27/05 12:59 PM

My partner takes it - has taken it for over a year. He still loves the dreams!!!

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 3573

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3